# SDR 08FDEA03216

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57971426202
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL REPAIR DOUBLER LOCATED ON LT WING OUTBOARD FLAP UPPER MAIN SKIN UNDER RUB STRIP AREA BETWEEN RIBS 7 TO 8 MEASURES 4" BY 5.6" INCHES.  REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT EXTERNAL REPAIR DOUBLER LOCATED ON LT WING OUTBOARD FLAP UPPER MAIN SKIN UNDER RUB STRIP AREA BETWEEN RIBS 7 TO 8 IAW SRM 57-53-12 FIG 210.
